MAUDE Adverse Event Report: CARDINAL HEALTH PRECISION PRM 16FR SIL COUDE CSD; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

CARDINAL HEALTH PRECISION PRM 16FR SIL COUDE CSD; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number PP16CSD
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the balloon burst almost immediately after inserting the catheter.There was no patient injury.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.There were no photos or physical samples received for evaluation.Because a sample was not returned, we were unable to perform functional and visual evaluations to confirm the reported condition or determine the root cause.A gemba was carried out in the manufacturing process.Current process and controls were found to be followed correctly, including subassemblies, finished product assembly, packaging, and product inspections.The research was carried out with the multifunctional team.All the processes were reviewed, and it was verified that all the processes and controls were carried out correctly, including the packaging and all the inspections carried out on the product.No abnormal conditions were found that could trigger the reported condition.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.Staff has been notified of the reported condition with the purposes of raising awareness.We will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
PRECISION PRM 16FR SIL COUDE CSD
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18238905
Report Number9612030-2023-03875
Device Sequence Number7152525
Product Code KNX
UDI-Device Identifier10884521143364
UDI-Public10884521143364
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPP16CSD
Device Catalogue NumberPP16CSD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown